Numerical Curvature Formulae with Preassigned Knots.
Numerische Mathematik, Tome 52 (1987) no. 5, pp. 467-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1987__52_5_133247,
author = {A. Guessab},
title = {Numerical {Curvature} {Formulae} with {Preassigned} {Knots.}},
journal = {Numerische Mathematik},
pages = {467--478},
year = {1987},
volume = {52},
number = {5},
zbl = {0652.41009},
url = {http://geodesic.mathdoc.fr/item/NUMA_1987__52_5_133247/}
}
A. Guessab. Numerical Curvature Formulae with Preassigned Knots.. Numerische Mathematik, Tome 52 (1987) no. 5, pp. 467-478. http://geodesic.mathdoc.fr/item/NUMA_1987__52_5_133247/